1
/
of
1
PHARMACY HEALTH
Pharmacy Health PARACETAMOL & CAFFEINE 20 TABLETS
Pharmacy Health PARACETAMOL & CAFFEINE 20 TABLETS
Regular price
$4.19 AUD
Regular price
Sale price
$4.19 AUD
Unit price
/
per
Taxes included.
Couldn't load pickup availability
For effective temporary relief of pain and discomfort associated with:
- Headache
- Tension headache
- Migraine headache
- Osteoarthritis
- Mild arthritis
- Cold & flu symptoms
- Toothache
- Dental procedures
- Muscular aches
- Sore throat
Reduces fever.
Each film-coated tablet contains:
Paracetamol 500 mg
Caffeine 65 mg
Free from gluten, lactose, wheat, sugar and yeast.
Adults and children over 12 years:
2 tablets, to be taken with water or other fluid, every 4 to 6 hours as required. Maximum dose of 8 tablets in 24 hours.
DO NOT USE IF FOIL IS BROKEN. STORE BELOW 30 °C.
CPP
Share
